Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Abstract and Applied Analysis
Volume 2013, Article ID 594975, 10 pages
http://dx.doi.org/10.1155/2013/594975
Research Article

Conservation Laws of Two -Dimensional Nonlinear Evolution Equations with Higher-Order Mixed Derivatives

Department of Mathematics, Dezhou University, Dezhou 253023, China

Received 12 May 2013; Accepted 29 June 2013

Academic Editor: Chaudry Masood Khalique

Copyright © 2013 Li-hua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.